|drop the ziagen?
Oct 21, 2010
i'm doing well on a combination of reyetaz boosted with norvir, and epzicom. should I drop the epzicom, and if so what medication would you say to replace it with besides combivir which I did not do well with.
| Response from Dr. Young
Hello and thanks for your post.
I'm confused. You're doing well on your regimen and want to stop the Epzicom? I wouldn't generally recommend switching to a different regimen unless there was a compelling reason (like side effects). If a switch is in order, generally, we'd stay within the same drug class-- so this limits things to tenofovir/FTC (Truvada) or AZT/3TC (Combivir). Any switch should weigh the benefits against the potential risks for new side effects or toxicity.
I hope this helps. Feel free to write back with follow up information.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Tingling Lips Sign Of Seroconversion
- Blowjob From A Prostitute Do I Need To Get Tested For HIV
- Dry Cough After Swallowing Worried I Have HIV
- Itchy Red Spots After Kissing Stripper Sign Of HIV AIDS
- Red Spots After Performing Oral Sex Worried I Have HIV
- White Discharge After Insertive Anal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.